Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Complete orthonormal sequences of functions uniformly small on a subset


Author: J. A. Hummel
Journal: Proc. Amer. Math. Soc. 8 (1957), 492-495
MSC: Primary 42.1X
DOI: https://doi.org/10.1090/S0002-9939-1957-0086919-7
MathSciNet review: 0086919
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergman, The Kernel Function and Conformal Mapping, Mathematical Surveys, No. 5, American Mathematical Society, New York, N. Y., 1950. MR 0038439

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.1X

Retrieve articles in all journals with MSC: 42.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0086919-7
Article copyright: © Copyright 1957 American Mathematical Society